Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


treating reflux v. HIV medication
Aug 4, 2006

Hello Doctor, greetings from Africa Positive since 99, now on second regime from Nov.05: Kaletra,Videx EC & 3TC. VL undetectable, last CD4 count 289. My recent problems : non-cardiological pain in the chest, suspected reflux treated by GP with Omez and Maalox. After 3-4 weeks I've got esophagitis, treated with Mycostatin and Sporanox. But still have irritating dry cough, sometimes spasmatic, and sensation of burning in the esophagus. Coughing is very disturbing and weakening me very much, I lost apetite and taste, have dry mouth and bad taste.I noticed that continuing Maalox is bringing me a short relief, but I read on this Forum that the anti-acids are not very safe when there is an ARV therapy. Could you suggest me anything how to deal with this not pleasant and disturbing conditions, please ? Both, reflux and esophagitis, appeared for the first time. Could these symptoms as described above, be a sign that there is something wrong with my pancreatis? Last year I passed through chemotherapy and radiotherapy on Squamous cell carcinoma, with uknown prime lesion and secondary cancer cells in increased neck gland nodes. I/from SA

Response from Dr. Henry

Use of buffering drugs like Maalox or H2 blockers should be OK for symptom relief on your current HIV regimen. KH



Previous
bleeding
Next
Drug related Eczema?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement